Toxic signs that you are getting too much Vitamin D

Get real time updates directly on you device, subscribe now.

Many know, but perhaps not all, that we only partially succeed in amake sure we need vitamin D through nutrition and that, for the rest we need to expose ourselves regularly to sunlight. This is not difficult in the summer when it is recommended, to take more, to expose yourself to light for 20 minutes a day, perhaps when the sun is less hot and without sun protection (only for this period of time, not more!).

Several studies over the years have shown, in fact, theimportance of this vitamin in the prevention of various pathologies including tumors and disorders of the nervous system but also against the most trivial infections (it has become a much sought after superstar in fact in the pandemic).

It also fortifies bones and is important for muscles and the immune system. Low levels can lead to the appearance of various pathologies for this many also take it in the form of supplements. But if on the one hand it is important to ensure sufficient levels, on the other we must not exaggerate. It is known that taking too much vitamin causes symptoms of toxicity.How to identify them?

In 2004, the Food and Drug Administration (FDA) disclosed the case of a 58-year-old woman with diabetes and arthritis who began taking vitamin D food supplements. The woman then began to experience fatigue, constipation, back pain, forgetfulness, nausea and vomiting . She was later admitted to hospital due to disjointed speech. All this due to a mega dosage of vitamin D supplements and extremely high blood levels.

In fact, excesses of vitamin D in the plasma cause a increased calcium concentration, that is ipercalcemia. This condition is rresponsible for most symptoms of vitamin D toxicity. Furthermore, according to a recent study developed by the University of Copenhagen, too high values ​​of vitamin D would increase the risk of death from cardiovascular causes. But what are the first signs of vitamin D toxicity? They typically include gastrointestinal upset, diarrhea, constipation, nausea and vomiting. After a few days or weeks other symptoms may then appear such as drowsiness, weakness, headache, irregular heartbeat, loss of appetite, and muscle and joint pain. To these can also be added an eexcessive thirst, frequent urination especially at night, nervousness, itching and the onset of kidney stones.

What to do then? Of course, yesand you are taking supplements, stop them right away. The excess of vitamin D can be caused, in fact, by taking unnecessary supplements or used for too long. But do not worry on the other hand if you expose yourself to the sun because it is practically impossible that an excess can occur in this way or for food reasons.

So, let’s be careful. It’s okay to activate it, but to the right extent.

Source Link

Get real time updates directly on you device, subscribe now.

Leave A Reply

Your email address will not be published.